Exact solutions of the Born–Infeld equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1410-1416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a12,
author = {O. F. Men'shikh},
title = {Exact solutions of the {Born{\textendash}Infeld} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1410--1416},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a12/}
}
O. F. Men'shikh. Exact solutions of the Born–Infeld equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1410-1416. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a12/